liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic properties of quadratic stochastic operators acting on the L1 space
Department of Mathematics, Uppsala University, Uppsala, Sweden.
Department of Probability and Biomathematics, Gdańsk University of Technology, Gdańsk, Poland.
2015 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 114, p. 26-39Article in journal (Refereed) Published
Abstract [en]

Quadratic stochastic operators can exhibit a wide variety of asymptotic behaviours andthese have been introduced and studied recently in the l1 space. It turns out that inprinciple most of the results can be carried over to the L1 space. However, due to topologicalproperties of this space one has to restrict in some situations to kernel quadratic stochasticoperators. In this article we study the uniform and strong asymptotic stability of quadratic stochastic operators acting on the L1 space in terms of convergence of the associated (linear)nonhomogeneous Markov chains.

Place, publisher, year, edition, pages
Elsevier, 2015. Vol. 114, p. 26-39
Keywords [en]
Quadratic stochastic operators, Nonhomogeneous Markov operators, Mixing nonlinear Markov process
National Category
Mathematical Analysis Probability Theory and Statistics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-140855DOI: 10.1016/j.na.2014.10.032ISI: 000348041700004OAI: oai:DiVA.org:liu-140855DiVA, id: diva2:1141033
Funder
Swedish Institute
Note

Svenska institutet supported this work through their Östersjösamarbetet scholarship program.

Available from: 2015-01-19 Created: 2017-09-13

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bartoszek, Krzysztof
In the same journal
Nonlinear Analysis
Mathematical AnalysisProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf